# SDR DALA14034830953

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 64,369 hours, 47,697 cycles
- Engine: Pwa JT8D219
- Engine time: 47,479 hours, 24,491 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

EXECUTED A DIVERSION, DUE TO HIGH OIL TEMP ON NR 1 ENGINE.   AS HIGH AS 198 DEGREES. CREW SHUTDOWN ENGINE.  MCD CHECKED GOOD, OIL FILTER CLEAN , TEMP DECALS INDICATE NORMAL. ENGINE CHANGED DUE TO OIL TEMP.
